MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000
Medical Device Problem Codes Inaccurate Flow Rate (1249); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they just started cooling and were getting a low flow alarm (alarm 02) in an arctic sun device.Directed nurse to the system diagnostics.Flow rate (fr) was 1lpm, inlet pressure (ip) was -7.1psi, circulation pump command (cpc) was 28 percentage.Explained flow and inlet pressure (ip) are within specification now.They device might have been taking longer than normal to prime earlier.Therapy continued.They were getting a low flow alarm on device again.Flow rate (fr) was 0lpm, inlet pressure (ip) was -7.3psi, circulation pump command (cpc) was 5 percentage.They have check for kinks and confirmed the pad is connected properly.Asked nurse to empty pads.Nurse received alarm 07 (empty pad cycle not complete).Disconnected pad.Placed device in manual mode.Flow rate (fr) was 0lpm, inlet pressure (ip) was -6.7psi, circulation pump command (cpc) was 0 percentage.Cv 1.Pump hours were 186.7 and system hours were 2676.3.Asked nurse to send device to biomed and change to another device.Described how to adjust the cooling duration on the new device to match where they are in therapy.Per follow up information received via task on 29may2026, spoke with biomed who confirmed device had a failed circulation pump.It would start to engage, rattle a bit, then stop.They would order a new pump to replace onsite.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25410142
Report Number1018233-2026-03690
Device Sequence Number10302776
Product Code DWJ
UDI-Device Identifier00801741161513
UDI-Public(01)00801741161513(11)221017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown